# SDR DALA2020022651433

- Difficulty date: February 23, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 72,685 hours, 27,373 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Missing
- Location: Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5639, L/P 6377978) LATCH COVER ESCAPE O/W HATCH R/H FWD MISSING. CORRECTIVE ACTION: INSTALLED COVER OPS GOOD.
